Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have high blood pressure, pulse rate and feeling nausea. Worried for heart attack

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4505 Questions
Question
Help! I am worried about my husband NOW!His BP is 166/108 & his pulse is 112, he's hot, clamy, & nauseas! I am concerned because I know that these can be symptoms of a heart attack.
Posted Mon, 1 Apr 2013 in Heart Attack
 
 
Answered by Dr. Anantharamakrishnan 8 minutes later
Hi friend,
Welcome to Health Care Magic

You are right.
You MUST TAKE HIM TO THE EMERGENCY DEPARTMENT – IMMEDIATELY / CALL 911
He needs examination / EKG / Blood work – like cardiac markers.

He needs to be investigated for Coronary Artery Disease. This setting should be investigated as HEART ATTACK – UNLESS PROVED OTHERWISE –

In suspected heart attack, TIME IS OF THE ESSENCE – if detected early, an attack may even be aborted / the amount of damage and complications can be reduced remarkably. The most important time is the first few hours.

You SHOULD SEE YOUR DOCTOR AS SOON AS POSSIBLE...
Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor